Share Facebook
Crohn's Disease Forum » Treatment » Humira/Adalimumab » Humira / flu jab side effects


11-10-2016, 05:40 AM   #1
bellyup
 
bellyup's Avatar
 
Join Date: Dec 2012
Location: Edinburgh, United Kingdom
Humira / flu jab side effects

Hi,

Looking for anyone's experiences with starting humira and side effects, maybe brought on by flu jab.

I have been on Azathioprine for over a year post crohns surgery but that wasn't working so now on humira, started in September. I had the Flu jab in October. I also has Oral thrush medicine in October, may have been wrong diagnosis for that medicine.

my current symptoms are;

- strange taste, water tastes creamy
- Sore mouth, lips, tongue, numb and almost burnt mouth sensation, gums bleed on brushing
-Sore back of throat
-Bunged up but no phlegm, hearing and breathing impaired
- Fits of sneezing
- I am worse in the morning and late evening, better during the day

Maybe this is (a) humira side effect (b)immune system so poor that it's a constant cold (c) flu jab effects (d) oral thrush/medicine effect or (e) a mix of the above!?

I am working away from home this week so can only get to a doctor next week and before catching up with doctor I was keen to canvas online advice.

Thanks
11-10-2016, 08:27 AM   #2
my little penguin
Forum Monitor
 
Join Date: Apr 2012

My Support Groups:
DS has been on humira for close to five years and had the flu shot every year
No issues
Hope the doctor can help
__________________
DS - -Crohn's -Stelara -mtx
Reply

Crohn's Disease Forum » Treatment » Humira/Adalimumab » Humira / flu jab side effects
Thread Tools


All times are GMT -5. The time now is 09:46 AM.
Copyright 2006-2017 Crohnsforum.com